# SDR FDEA200905041528

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1440, HAS NUMEROUS MISDRILLED HOLES, S3L - S3R.  INCOMING CONDITION.  AT BS 1440, S3L - S3R, FRAME REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE W/C NR 118350395CZPR05 AND MAE EA 757-2550-16-F1953, REV A, DATED 04/23/2009.  THIS NON-ROUTINE (N00963) IS FOR TRACKING PURPOSES ONLY.  CLASSIFIED AS A CAT A MAJOR REPAIR.
